# SDR FDEA202102030275

- Difficulty date: February 3, 2021
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 60,188 hours, 39,115 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: No Test
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L-1 DOOR FAILED STEP 3 OF E.O.  F-5220-7-5000 REV                                 NO. B PS PT3  REF 757 AMM 52-11-20-5,  WHILE PERFORMING STEP 3.                                 E.(2),  WHEN OUTSIDE HANDLE IS EXTENDED (WITH MODE                                SELECT LEVER IN ARMED POSTION)  GIRT BAR DOES NOT                                 DISENGAGE.      LUBED LOWER GIRT BAR FITTINGS.DOOR SLIDE FAIRING                                  REINSTALLED.  DOOR OPERATION WORKS SMOOTH, GIRT BAR                               IS SMOOTH OPERATION AND  LIGHT INDICATIONS  ARE                                   GOOD. REF 757 AMM 52-11-20-5, AND AMM 52-11-25-5
